Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A note on the Jacobi condition for parametric problems in the calculus of variations

Author: M. R. Hestenes
Journal: Bull. Amer. Math. Soc. 40 (1934), 297-302
MathSciNet review: 1562840
Full-text PDF

Additional Information

PII: S 0002-9904(1934)05855-5

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia